Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Local triviality of fiberings

Author: Soon-kyu Kim
Journal: Proc. Amer. Math. Soc. 34 (1972), 546-552
MSC: Primary 55F05
MathSciNet review: 0298662
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that a Hurewicz fibering or a Serre fibering is locally trivial if the total space is a connected separable metric ANR n-gm over a principal ideal domain and the base space is a weakly locally contractible paracompact finite dimensional space, and all fibers are homeomorphic to a space which is a connected 3-manifold with exactly one end and whose one point compactification is a 3-manifold and it has no false 3-cells, in particular a euclidean 3-space.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55F05

Retrieve articles in all journals with MSC: 55F05

Additional Information

Keywords: Hurewicz fiber map, Serre fiber map, homotopically n-regular map, locally trivial map, n-gm, wlc, ends, one-point compactification
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society